A numerical estimate of the regularity of a family of Strange Non-Chaotic Attractors

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© 2016 Elsevier B.V. We estimate numerically the regularities of a family of Strange Non-Chaotic Attractors related with one of the models studied in (Grebogi et al., 1984) (see also Keller, 1996). To estimate these regularities we use wavelet analysis in the spirit of de la Llave and Petrov (2002) together with some ad-hoc techniques that we develop to overcome the theoretical difficulties that arise in the application of the method to the particular family that we consider. These difficulties are mainly due to the facts that we do not have an explicit formula for the attractor and it is discontinuous almost everywhere for some values of the parameters. Concretely we propose an algorithm based on the Fast Wavelet Transform. Also a quality check of the wavelet coefficients and regularity estimates is done.
Original languageEnglish
Pages (from-to)74-89
JournalPhysica D: Nonlinear Phenomena
Volume347
DOIs
Publication statusPublished - 15 May 2017

Keywords

  • Quasiperiodically forced system
  • Regularity
  • Wavelets

Fingerprint Dive into the research topics of 'A numerical estimate of the regularity of a family of Strange Non-Chaotic Attractors'. Together they form a unique fingerprint.

Cite this